Full-Sweep SOR Iterative Method to Solve Space-Fractional Diffusion Equations

Sunarto, Andang and Sulaiman, J and Saudi, A (2014) Full-Sweep SOR Iterative Method to Solve Space-Fractional Diffusion Equations. Australian Journal of Basic and Applied Science, 8 (24). pp. 153-158. ISSN 1991-8178

Jurnal ajbas Full sweep sor iterative method for SFDE.pdf

Download (511kB) | Preview
Official URL: http://www.ajbasweb.com/old/ajbas/2014/IPN20%JAKAR...


Space-Fractional diffusion equations are generalizations of classical diffusion equations which are used in modeling superdiffusive problem. In this paper, we examine the effectiveness of the FSSOR iterative method to solve space-fractional diffusion equations based on an unconditionally implicit finite difference scheme. From the discretization of the one dimensional linear space-fractional diffusion equations by using the Caputo’s space fractional derivative. We can derive the Caputo’s implicit finite difference approximation equation. Then this approximation equations hence will be used to generated the corresponding system of linear equations. Two numerical examples were used to make a comparison between FSGS and FSSOR methods.Based on computational numerical results, it can be concluded that the proposed FSSOR iterative method is superior to the FSGS iterative method

Item Type: Article
Uncontrolled Keywords: Caputo’s Space-Fractional, Implicit finite difference, FSSOR method
Subjects: H Social Sciences > HA Statistics
Divisions: Faculty of Engineering, Science and Mathematics > School of Electronics and Computer Science
Depositing User: Syahril Syahril M.Ag
Date Deposited: 02 Apr 2019 04:23
Last Modified: 02 Apr 2019 04:23
URI: http://repository.iainbengkulu.ac.id/id/eprint/2754

Actions (login required)

View Item View Item